OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4900

Title: Sulla non $\sigma$-associatività delle medie associative
On the non $\sigma$-associativity of associative means
Authors: Barone, E.
Moscatelli, V.B.
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: E. Barone, V.B. Moscatelli, “Sulla non $\sigma$-associatività delle medie associative”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 211-218.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: Si dimostra la veridicità della congettura di B. Girotto e S. Holzer sull’esistenza di medie associative che non sono a-associative. Si aggiungono poi alcune osservazioni relative.
We prove that the conjecture of B. Girotto and S. Holzer, on the existence of associative means that are not G-associative, is true. We also add some related remarks.
URI: http://hdl.handle.net/10077/4900
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:

File Description SizeFormat
BaroneMoscatelliRendMat21.pdf360.13 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.